Mathematische Zeitschrift

, Volume 241, Issue 3, pp 527–551

The Oka principle for sections of subelliptic submersions

  • F. Forstneric

DOI: 10.1007/s00209-002-0429-3

Cite this article as:
Forstneric, F. Math. Z. (2002) 241: 527. doi:10.1007/s00209-002-0429-3

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • F. Forstneric
    • 1
  1. 1.Institute of Mathematics, Physics and Mechanics, University of Ljubljana, Jadranska 19, 1000 Ljubljana, Slovenia SI